Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the construction of codimension-two minimal immersions of exotic spheres


Authors: Wu-Teh Hsiang, Wu-Yi Hsiang and Ivan Sterling
Journal: Bull. Amer. Math. Soc. 12 (1985), 120-124
MSC (1980): Primary 53A10; Secondary 53C42
MathSciNet review: 766967
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 53A10, 53C42

Retrieve articles in all journals with MSC (1980): 53A10, 53C42


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1985-15310-8
PII: S 0273-0979(1985)15310-8